# SDR DXTA2021041340760

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 12,924 hours, 9,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Socket
- Condition: Out Of Adjust
- Location: Pax Door Frame
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR VERY DIFFICULT TO CLOSE FROM OUTSIDE OF CABIN . SOUNDS LIKE METAL GRINDING.  ADJUSTED AFT BOTTOM PIN SOCKET, GAINED SUBSTANTIAL EASE OF OPERATION: OPS CHECK GOOD. ALL WORK DONE IAW AMM 52-10-00.
